My symptoms are so complex that I hope and pray this is the proper forum
to post and ask. Every since april I have been dealing with one issue after another. I have been for just about every autoimmune disease there is. I was taking the drug ativan for about 3 weeks for anxiety. Then after 3 weeks I stopped taking it. From there about a week later I developed some small black dots on my left foot and both hands. Then my foot started to feel as if it was asleep. Then my bones started to pop all the time with every movement. Then the prickly sensation spread all over. Next I started having really bad muscle twitches that now feel as if I have little to no muscle. When I rub my back and shoulders all I feel is bone. I thought it was vasculitis but the rheumatoid dr didn't think so. My skin turned spotty and dry. Then I noticed swollen lymph nodes in my neck that would cause panic attacks and the one in the back of my neck remains swollen. Its been almost 5 months and they are still swollen. Now even prior to taking ativan my hair started coming out a lot and I would get these small knots in my throat. Now its to the point where my bones are hurting but it may be the nerve. The drs told me to take benedryl and claritin for the itch/***** but that didn't help at all. I can't understand how out of nowhere my life has gone from bad to worse. I even quit my job bcuz I kept freaking out. I've been to dermatology for black spots on foot and hands, no help. Internal med, inf disease, rheumatology, ent, and now neurology. About a week ago I couldn't feel my throat and my gag reflex is gone. All blood work is fine...plz help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.